MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO PLUS

HOLLISTER INCORPORATED VAPRO PLUS
Model Number 7700144
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Urolithiasis (4861)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history records review and sterilization documentation review were not possible because the lot number was not provided.Device samples were not provided.A review of post-market surveillance data was conducted, and no additional reports were identified involving inadvertent insertion of the cap into the bladder.A review of the product's instructions for use (ifu) was conducted to assess adequacy.The ifu was found to be acceptable and provides sufficient guidance to support the safe and proper use of the device.The account was informed that the reported event reflects a use that is not aligned with the instructions for use (ifu).Udi pi information is not known since the lot number was not provided.
 
Event or Problem Description
It was reported that a patient who self-cathed at home or by a nurse inserted the hollister vapro intermittent catheter with the cap still on into the bladder, leading to the creation of a 4 cm bladder stone.In addition, it was reported that it also caused lower urinary tract symptoms worse than usual, resulting in repeated urinary tract infections.It was further reported that this ultimately required surgery under general anesthesia to remove the bladder stone, a ct scan, and a 3-day hospitalization.

Brand Name
VAPRO PLUS
Common Device Name
VAPRO PLUS
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina,
EI  
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville. 60048-3781
8479321271
MDR Report Key22069610
Report Number9616668-2025-00006
Device Sequence Number13136935
Product Code GBM
UDI-Device Identifier00610075061334
UDI-Public(01)00610075061334
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number7700144
Device Catalogue Number7700144
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown